|missed 2 doses of Atripla
Apr 25, 2013
Hi Doctor, I am writing to you because i'm getting quite concerned about having taken a dose of Atripla 15 hours late last week and then missed two consecutive doses for the past two days. I am visiting my family abroad and i have contracted severe gastroenteritis (norovirus i've been told) which prevented me from taking one dose of Atripla last week, and then because i had to postpone my return to London i have run out of medication for two consecutive days, i just managed to get some this morning, enough to cover me till i get back home to Britain. Nontheless I'm worried that this occurrance will make me develop resistance to my treatment. i got diagnosed with Hiv in 2003, my viral load was over a million and i still remember too well how ill i was, but i've been on treatment ever since and undetectable since after few months of starting it. Last time i saw my Specialist in January 2013 my viral load was still undetectable and my cd4 count was 765. I wonder if i should go straight to repeat my tests as soon as i manage to get back to London or if i should wait till my next appointment in June. kind regards A.
| Response from Dr. Young
Hello A and thanks for posting.
I wouldn't think that the 2 missed doses of your medications should cause any problems. No need to get early follow up testing at all.
Hope that the norovirus is resolving.
Safe travels, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.